# SDR P5CA2017061400197

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 10,732 hours, 2,635 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HPSOV EICAS MESSAGE , COMPLIED WITH QRH & BITE TEST CARRIED OUT IAW AMM 36-11-07-745-008.  NO FAULTS FOUND , EICAS MESSAGE CLEARED, OPS CHECKED NORMAL.
